# SDR SWIA202054838

- Difficulty date: November 3, 2020
- Submitted: December 30, 2020
- Operation: Air carrier
- Aircraft: N802SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15061
- Aircraft time: 36,533 hours, 23,029 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Nut Plate
- Condition: Corroded
- Location: E/E Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUTPLATE DOUBLERS FOR THE AVIONICS DOOR FWD NYLON GUIDES ON THE FS 364 FRAME ARE CORRODED, MARKED.  C-CHECK RO 12/26/2020.  REMOVED AND REPLACED NUTPLATE DOUBLERS FOR THE AVIONICS DOOR FWD NYLON GUIDES ON THE FS 364 FRAME, REF CRJ900 SRM.
